# SDR ASMF200406015

- Difficulty date: June 15, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N1075T
- Make and model: Doug DC-9-87
- Aircraft serial: 49724
- Aircraft time: 37,432 hours, 20,619 cycles
- Engine: Pwa JT8D*
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 6225132101
- Part serial: 3815
- Condition: Failed
- Location: Wx System
- Part time: 3,335 hours, 2,048 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT PERFORMED AN UNSCHEDULED LANDING, LOW FUEL AND CAPTAIN REPORTED RADAR SYSTEM FAILED. DURING MAINTENANCE REVISION, RADAR, ANTENNA, TRANSCEIVER AND RADAR DISPLAY WERE CHECKED, ALL CORRECT.  RADAR TRANSCEIVER WAS REPLACED IAW MM 34-41-04, TEST CORRECT.   AIRCRAFT WAS REFUELED, ALL CORRECT.
